# SDR RAIA00308216

- Difficulty date: August 9, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 16,730 hours, 16,327 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: AIR136070
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED LIGHT IN GEAR HANDLE WITH GEAR UP. MAINTENANCE REMOVED AND REPLACED NLG UNLOCK SWITCH.
